# SDR IPXA1M68552

- Difficulty date: July 29, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116509
- Condition: Cracked
- Location: Longeron 45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO L45R SPLICE FITTING IS CRACKED AND HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED CENTER CARGO L45R SPLICE FITTING REF IAW SRM 51-33-01 AND DWG A5A7116.
